# SDR RAIA201306220001

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 30,991 hours, 27,085 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING LANDING, THE FLIGHT CREW RECEIVED A NR E2 NGINE THRUST REVERSER FAIL MESSAGE ON EICAS.  CREW SHUTDOWN THE ENGINE ON LANDING.  CREW RECEIVED A EICAS MESSAGE STATING THE THRUST REVERSER DEPLOYED.  OPEN
